# SDR ABXA9701193

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 700001010
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR WAS RETRACTED.  LANDING WAS UNEVENTFUL.  REPLACED LEFT MLG UPLOCK SWITCH, OPS CHECKED GOOD IAW DC9 MM 32-60-0.
